# SDR DALA2021013100574

- Difficulty date: January 29, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 68,862 hours, 25,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK MAINTENANCE FOUND 2 EACH DENTS AT FUSELAGE SKIN BETWEEN STA 640-680 BETWEEN STR 21R-23R.  REPAIRED PER ERA 589617-14.
